# SDR TRAX200800152

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 24,165 hours, 20,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM / MACH TRIM / AP ND CAUT MSG ON ARRIVAL INTO COLUMBIA.  EMERGENCY DECLARED & EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AUTOPILOT SYSTEM.
